# SDR ASAA0210174

- Difficulty date: August 2, 2002
- Submitted: October 7, 2002
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210144
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING SCHEDULED INSPECTION, FOUND EMERGENCY FLOOR TRACK LIGHT AT ROW 14 INOPERATIVE.  REMOVED AND REPLACED REMOTE ASSEMBLY BATTERY PACK, THEN LIGHT TESTED NORMAL.  (M)
